# SDR R3WA202304240002

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N502RW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0486
- Aircraft time: 13,330 hours, 10,191 cycles
- System (JASC): 5200 · Doors
- Part: Door Seal
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I

## Discrepancy

PRESSURIZATION FAILURE ON CLIMB TO FL330. DOOR SEAL GLUE FAILED IN CORNER OF DOOR.
